# SDR FDKA200703113

- Difficulty date: March 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 12,143 hours, 11,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT DIGITAL BETWEEN FRAME 59 AND 61 IS CORRODED OUT OF LIMITS.  THE PART WAS REPLACED.
